# SDR USAA050554

- Difficulty date: April 19, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: US65516987
- Condition: Cracked
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND STRINGER SPLICE CRACKED .750 INCH, FASTENERS MOUNTING HOLE, AFT CABIN LEFT CEILING, STRINGER 4L AT BS 908.  FABRICATED PARTS, INSTALLED FABRICATED CHANNEL ON STRINGER SPLICE PER SRM 51-40-02.  (M)
